# SDR SWAA2023021491842

- Difficulty date: January 15, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 LBL 19 BRACKET AT AIR CONDITIONING BAY 2023-38044<[01] REPLACED BRACKET LOCATED AT BODY STATION 540 LBL 19 AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SINGOFFS BELOW.;[02] REPLACED BRACKET LOCATED AT BODY STATION 540 LBL 19 AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SINGOFFS BELOW.
